# SDR SIMA0832

- Difficulty date: March 23, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3401 - SHORTLY AFTER TAKEOFF LEFT MAIN LANDING GEAR GREEN LIGHT CAME ON.  LIGHT WAS INTERMITTENT.  PERFORMED INSPECTION AND FOUND SEVERAL FRAYED WIRES AT DOWNLOCK SWITCH HARNESS.  REPAIRED IAW MM 20-00-00.  OPS CHECK GOOD IAW 32-30-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
